Dergi makalesi Açık Erişim

Integral and homothetic indecomposability with applications to irreducibility of polynomials

Koyuncu, Fatih; Ozbudak, Ferruh


JSON-LD (schema.org)

{
  "@context": "https://schema.org/", 
  "@id": 41443, 
  "@type": "ScholarlyArticle", 
  "creator": [
    {
      "@type": "Person", 
      "affiliation": "Mugla Univ, Dept Math, TR-48170 Mugla, Turkey", 
      "name": "Koyuncu, Fatih"
    }, 
    {
      "@type": "Person", 
      "name": "Ozbudak, Ferruh"
    }
  ], 
  "datePublished": "2009-01-01", 
  "description": "Being motivated by some methods for construction of homothetically indecomposable polytopes; we obtain new methods for construction of families of integrally indecomposable polytopes. As a result, we find new infinite families of absolutely irreducible multivariate polynomials over any field F. Moreover, we provide different proofs of some of the main results of Gao [2].", 
  "headline": "Integral and homothetic indecomposability with applications to irreducibility of polynomials", 
  "identifier": 41443, 
  "image": "https://aperta.ulakbim.gov.tr/static/img/logo/aperta_logo_with_icon.svg", 
  "license": "http://www.opendefinition.org/licenses/cc-by", 
  "name": "Integral and homothetic indecomposability with applications to irreducibility of polynomials", 
  "url": "https://aperta.ulakbim.gov.tr/record/41443"
}
63
31
görüntülenme
indirilme
Görüntülenme 63
İndirme 31
Veri hacmi 7.4 MB
Tekil görüntülenme 56
Tekil indirme 29
Atıflar
  • Citation Indexes: 2
Etkileşim İstatistikleri
  • Downloads: 63
  • Abstract Views: 4
Okunma İstatistikleri
  • Readers: 1

Alıntı yap

Koyuncu, F. ve Ozbudak, F. (2009). Integral and homothetic indecomposability with applications to irreducibility of polynomials. TURKISH JOURNAL OF MATHEMATICS, 33(3), 283–294. doi:10.3906/mat-0801-12

Loading...